# SDR DALA2023110709185

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,644 hours, 40,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: DURING STDBY AOA REPLACEMENT FOUND SURFACE CORROSION ON ATTACH FLANGE C/A: REF PAPER NR 001 CORROSION REPAIRED PER ERA 613379-14 REV ORG C/ W PRI 613379-14 REV O. PRI MATCHES FINAL ERA. MON LOG 0047489 TO (LP: 5087126)
